Expansions for Gaussian processes and Parseval frames

Type de document :
Article dans une revue
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2009, 14 (42), pp.1198-1221
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00437672
Contributeur : Serena Benassù <>
Soumis le : mardi 1 décembre 2009 - 11:18:29
Dernière modification le : lundi 29 mai 2017 - 14:22:23

Identifiants

  • HAL Id : hal-00437672, version 1

Collections

INSMI | UPMC | USPC | PMA

Citation

G. Pagès, H. Luschgy. Expansions for Gaussian processes and Parseval frames. Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2009, 14 (42), pp.1198-1221. <hal-00437672>

Partager

Métriques

Consultations de la notice

25